Mildly B-Normal Spaces and rgB-Continuous Functions
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 4 Issue 6, June 2015

Mildly B-Normal Spaces and rgB-Continuous Functions

M. C. Sharma, Hamant Kumar

The aim this paper is to introduce and study a new class of spaces, called mildly beeta-normal spaces. The relationship among normal, almost normal, quasi normal, mildly normal, beeta-normal spaces and their generalizations are investigated. Moreover, we introduce rgbeeta-continuous functions. Utilizing rgbeeta-continuity, we obtain characterization and preservation theorems for mildly beeta-normal spaces.

Keywords: beeta-open, beeta-normal, mildly beeta-normal spaces, gbeeta-closed and rgbeeta-closed function

Edition: Volume 4 Issue 6, June 2015

Pages: 1536 - 1539

Share this Article

How to Cite this Article?

M. C. Sharma, Hamant Kumar, "Mildly B-Normal Spaces and rgB-Continuous Functions", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB155473, Volume 4 Issue 6, June 2015, 1536 - 1539

64 PDF Views | 50 PDF Downloads

Download Article PDF



Top